# SDR WRNA200800023

- Difficulty date: February 23, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK, CORROSION WAS FOUND OUT OF LIMITS ON NR 3 (FROM OUTBOARD END) LEFT ELEVATOR ATTACH HINGE AT BONDING WIRE ATTACH POINT.  REPLACED HINGE ATTACH IAW A300 M/M 55-51-31.
